Proceedings of the Edinburgh Mathematical Society

Papers
(The median citation count of Proceedings of the Edinburgh Mathematical Society is 0. The table below lists those papers that are above that threshold based on CrossRef citation counts [max. 250 papers]. The publications cover those that have been published in the past four years, i.e., from 2021-03-01 to 2025-03-01.)
ArticleCitations
PEM series 2 volume 64 issue 4 Cover and Front matter15
Peaking and interpolation by complex polynomials9
On birationally trivial families and adjoint quadrics8
Some analytical properties of the matrix related to q-coloured Delannoy numbers8
Conditions for the supersolvability of $\mathcal{F}_{S}(G)$7
Nef vector bundles on a quadric threefold with first Chern class two5
The abelianization of the elementary group of rank two5
Strict Faber–Krahn-type inequality for the mixed local–nonlocal operator under polarization5
A sandwich in thin lie algebras4
PEM series 2 volume 64 issue 3 Cover and Front matter4
Smooth parameterizations of power-subanalytic sets and compositions of Gevrey functions4
PEM series 2 volume 66 issue 2 Cover and Back matter4
Computing the fundamental group of a higher-rank graph4
Explicit calculations in an infinitesimal singular block of SLn3
The wigner property for CL-spaces and finite-dimensional polyhedral banach spaces – RETRACTION3
A note on separability in outer automorphism groups3
Baumslag–Solitar groups and residual nilpotence3
Local regularity for nonlinear elliptic and parabolic equations with anisotropic weights3
PEM series 2 volume 66 issue 1 Cover and Back matter2
On the Fatou theorem for ∂̄J-subsolutions in wedges2
On the analyticity of WLUD functions of one variable and WLUD functions of several variables in a complete non-Archimedean valued field2
Massey products in the homology of the loop space of a p-completed classifying space: finite groups with cyclic Sylow p-subgroups2
Existence and non-existence results for a class of systems under concave-convex nonlinearities2
Rigidity of Ext and Tor via flat–cotorsion theory2
A boundary maximum principle for stationary pairs of varifolds with fixed contact angle2
Semigroups whose right ideals are finitely generated2
A weight-homogenous condition to the real Jacobian conjecture in2
Algebraic cycles and Lehn–Lehn–Sorger–van Straten eightfolds2
Self-adjoint extensions of bipartite Hamiltonians2
On free subalgebras of varieties2
On the Dales–Żelazko conjecture for Beurling algebras on discrete groups2
The Reidemeister spectrum of finite abelian groups2
On the low-dimensional cohomology groups of the IA-automorphism group of the free group of rank three2
Structure of generalized Yamabe solitons and its applications2
Exact formulae and Turán inequalities for Vafa–Witten invariants of surfaces2
Momentum maps and the Kähler property for base spaces of reductive principal bundles2
Weak amenability for dual Banach algebras2
Multiplicity and stability of normalized solutions to non-autonomous Schrödinger equation with mixed non-linearities2
Counting periodic orbits on fractals weighted by their Lyapounov exponents2
On the vanishing of the coefficients of CM eta quotients2
Reversibility of affine transformations2
Discriminant and integral basis of number fields defined by exponential Taylor polynomials2
On the representability of actions of Leibniz algebras and Poisson algebras2
On class 2 quotients of linear groups1
The Atiyah–Patodi–Singer rho invariant and signatures of links1
Derived functors and Hilbert polynomials over regular local rings1
Higher-order evolution inequalities involving convection and Hardy-Leray potential terms in a bounded domain1
On the dynamics of extensions of free-abelian times free groups endomorphisms to the completion1
Common index divisor of the number fields defined by1
Generalized manifolds, normal invariants, and ????-homology1
Decomposability of multiparameter car flows1
Rigidity of capillary surfaces in compact 3-manifolds with strictly convex boundary1
Discrete restriction estimates for forms in many variables1
Right-angled Artin groups and the cohomology basis graph1
Classification of subpencils for hyperplane sections on certain K3 surfaces1
Operator equalities and Characterizations of Orthogonality in Pre-Hilbert C*-Modules1
A criterion for normality of analytic mappings1
Dirichlet vs Neumann1
Multiple solutions for a class of quasilinear problems with double criticality1
PEM series 2 volume 64 issue 4 Cover and Back matter1
An asynchronous inertial algorithm for solving convex feasibility problems with strict pseudo-contractions in Hilbert spaces1
Coactions and skew products for topological quivers1
Surgeries on iterated torus knots bounding rational homology 4-balls1
Second Hankel determinant of logarithmic coefficients of inverse strongly starlike functions1
Positive solutions for a degenerate Kirchhoff problem1
Commutator length of powers in free products of groups1
On the density of bounded bases1
PEM series 2 volume 67 issue 1 Cover and Front matter1
Strong morita equivalence for conditional expectations1
Free quotients of fundamental groups of smooth quasi-projective varieties1
Teichmüller displacement theorem on Gromov hyperbolic spaces1
Isomorphisms of quadratic quasigroups1
On one-dimensional local rings and Berger’s conjecture1
On Liouville theorems of a Hartree–Poisson system1
The topology of compact rank-one ECS manifolds1
Kernels of minimal characters of solvable groups1
Truncated versions of three identities of Euler and Gauss1
FP-injective dimensions and Gorenstein homology1
Two theorems on balanced braces1
Equisingularity in pencils of curves on germs of reduced complex surfaces1
Some generating functions and inequalities for the andrews–stanley partition functions1
PEM series 2 volume 67 issue 4 Cover and Back matter1
Iterative roots of two-dimensional mappings1
PEM series 2 volume 65 issue 1 Cover and Front matter1
PEM series 2 volume 65 issue 4 Cover and Front matter1
Homotopy nilpotency of localized spheres and projective spaces1
A correspondence between inverse subsemigroups, open wide subgroupoids and cartan intermediate C*-subalgebras1
The Fueter-Sce mapping and the Clifford–Appell polynomials1
The rational homotopy type of homotopy fibrations over connected sums1
Schwarz lemma for harmonic functions in the unit ball1
PEM series 2 volume 66 issue 4 Cover and Back matter1
Structure theory and stable rank for C*-algebras of finite higher-rank graphs1
Regularity of simple nuclear realC*-algebras under tracial conditions1
Toward a classification of the supercharacter theories of Cp × Cp1
Ideals of equations for elements in a free group and Stallings folding1
PEM series 2 volume 64 issue 2 Cover and Back matter1
On non-separated zero sequences of solutions of a linear differential equation – ERRATUM1
Projectively and affinely invariant PDEs on hypersurfaces1
Approximation numbers of composition operators on weighted besov spaces of analytic functions1
Model structures, n-Gorenstein flat modules and PGF dimensions0
PEM series 2 volume 65 issue 2 Cover and Back matter0
A power structure over the Grothendieck ring of geometric dg categories0
The Halász–Székely barycenter0
Inequalities concerning maximum modulus and zeros of random entire functions0
Perturbations of norm-additive maps between continuous function spaces0
The wigner property for CL-spaces and finite-dimensional polyhedral Banach spaces0
Supercongruences involving Motzkin numbers and central trinomial coefficients0
Strongly dense representations of surface groups0
On some products of finite groups0
PEM series 2 volume 67 issue 1 Cover and Back matter0
Scattering for critical wave equations with variable coefficients0
The local cyclicity problem: Melnikov method using Lyapunov constants0
On non-separated zero sequences of solutions of a linear differential equation0
On weakly almost square Banach spaces0
Perfection for semigroups0
The Schwarzian norm estimates for Janowski convex functions0
New mock theta functions and formulas for basic hypergeometric series0
Corrigendum to ‘On the convergence of diophantine Dirichlet series’, Proc. Edinb. Math. Soc. 55 (2012), 513–5410
Minimal monoids generating varieties with complex subvariety lattices0
Rational growth in torus bundle groups of odd trace0
The spherical growth series of Dyer groups0
Propagation of anisotropic Gabor wave front sets0
PEM series 2 volume 67 issue 3 Cover and Back matter0
Blowup of cylindrically symmetric solutions for biharmonic NLS0
On the derivative of a polynomial0
Linear convergence of alternating inertial Tseng-type method for solving inclusion problems on Hadamard manifolds0
PEM series 2 volume 66 issue 2 Cover and Front matter0
A classification of automorphic Lie algebras on complex tori0
A Chebyshev-type alternation theorem for best approximation by a sum of two algebras0
Elliptic equation with van der Waals type potential0
A strongly convergent algorithm for solving multiple set split equality equilibrium and fixed point problems in Banach spaces0
Product of polynomial values being large power0
Schwarz lemma for real harmonic functions onto surfaces with non-negative Gaussian curvature0
Some embeddings between symmetric R. thompson groups0
On meromorphic solutions of functional-differential equations0
The line bundles on the moduli stack of principal bundles on families of curves0
Trivial source character tables of , part II0
Which states can be reached from a given state by unital completely positive maps?0
Lamplighter groups, median spaces and Hilbertian geometry0
Every Salem number is a difference of two Pisot numbers0
On the convexity of the quaternionic essential numerical range0
Polynomial null solutions to bosonic Laplacians, bosonic Bergman and Hardy spaces0
Brauer indecomposability of Scott modules with semidihedral vertex0
PEM series 2 volume 67 issue 3 Cover and Front matter0
On the algebraicity about the Hodge numbers of the Hilbert schemes of algebraic surfaces0
PEM series 2 volume 65 issue 1 Cover and Back matter0
Noetherianity of twisted Zhu’s algebras and bimodules0
The generalized auslander–reiten duality on a module category0
Centers of Artin groups defined on cones0
Invariance of KMS states on graph C*-algebras under classical and quantum symmetry0
On traces of Bochner representable operators on the space of bounded measurable functions0
Persistent properties from the Gromov–Hausdorff viewpoint0
Revisiting closed asymptotic couples0
The boundedness of the bilinear oscillatory integral along a parabola0
Simplicity of non-associative skew Laurent polynomial rings0
Mean values of multiplicative functions and applications to residue-class distribution0
A pinching estimate for convex hypersurfaces evolving under a non-homogeneous variant of mean curvature flow0
Orderability of link quandles0
The relative Bruce–Roberts number of a function on a hypersurface0
PEM series 2 volume 67 issue 4 Cover and Front matter0
Series expansion, higher-order monotonicity properties and inequalities for the modulus of the Grötzsch ring0
Generalized Bloch type periodicity and applications to semi-linear differential equations in banach spaces0
Irrational-slope versions of thompson's groups T and V0
On minimal log discrepancies and kollár components0
Corrigendum: Von Neumann algebras and extensions of inverse semigroups0
Chaos and frequent hypercyclicity for composition operators0
Multiplicities, invariant subspaces and an additive formula0
Fourier transforms related to ζ(s)0
On sectoriality of degenerate elliptic operators0
Some congruences for 12-coloured generalized Frobenius partitions0
Maximal operators along flat curves with one variable vector field0
PEM series 2 volume 67 issue 2 Cover and Front matter0
Kostant’s problem for parabolic Verma modules0
Commutants and complex symmetry of finite Blaschke product multiplication operator in0
PEM series 2 volume 66 issue 1 Cover and Front matter0
Powers of commutators in linear algebraic groups0
Gassmann triples with special cycle types and applications0
On the algebra of elliptic curves0
A weakened Markus–Yamabe condition for planar polynomial differential systems of degree 0
The first -betti number and groups acting on trees0
On the difference of two fourth powers0
Cohomology of a real toric variety and shellability of posets arising from a graph0
Perron’s capacity of random sets0
Crystal flex bases and the RUM spectrum0
PEM series 2 volume 68 issue 1 Cover and Front matter0
TheLpconvergence of Fourier series on triangular domains0
PEM series 2 volume 66 issue 3 Cover and Back matter0
On the involution fixity of simple groups0
On a class of Hilbert-type inequalities in the whole plane involving some classical kernel functions0
PEM series 2 volume 67 issue 2 Cover and Back matter0
PEM series 2 volume 64 issue 2 Cover and Front matter0
PEM series 2 volume 65 issue 4 Cover and Back matter0
Annihilators and decompositions of singularity categories0
Fractional powers of higher-order vector operators on bounded and unbounded domains0
PEM series 2 volume 66 issue 3 Cover and Front matter0
Hilbert type operators acting from the Bloch space into Bergman spaces0
Local and global existence and uniqueness of solution for abstract differential equations with state-dependent argument0
PEM series 2 volume 65 issue 2 Cover and Front matter0
Normal families and quasiregular mappings0
The sectional curvature of the infinite dimensional manifold of Hölder equilibrium probabilities0
The multilinear spherical maximal function in one dimension0
Fractal interpolant curve fitting and reproducing kernel Hilbert spaces0
Goldie dimension for C*-algebras0
Infinitesimally Moebius bendable hypersurfaces0
Cyclic orders and graphs of groups0
On simultaneous rational approximation to a p-adic number and its integral powers, II0
Kirby diagrams of 4-dimensional open books0
On the structure of non-negative integer sets which have identical representation functions0
Burstein’s permutation conjecture, Hong and Li’s inversion sequence conjecture and restricted Eulerian distributions0
Stable solutions to double phase problems involving a nonlocal term0
Estimating the Hausdorff measure using recurrence0
Defect relation for holomorphic maps from complex discs into projective varieties and hypersurfaces0
The Brun–Hooley sieve for ????2[X] and squarefree shifts of integer polynomials0
Intersection of parabolic subgroups in even Artin groups of FC-type0
Existence of positive solutions for Kirchhoff-type problem in exterior domains0
Fourier restriction in low fractal dimensions0
Generalized divisor functions in arithmetic progressions: II0
Stable solutions to double phase problems involving a nonlocal term – erratum0
On the structure of some one-generator braces0
Upper and lower limit oscillation conditions for first-order difference equations0
A note on extensions of multilinear maps defined on multilinear varieties0
Dynamic asymptotic dimension for actions of virtually cyclic groups0
On the smoothness of slowly varying functions0
Higher order log-concavity of the overpartition function and its consequences0
Tilting pairs in extriangulated categories0
Irreducible factors of a polynomial0
On ρ-conjugate Hopf–Galois structures0
Growth of hypercyclic functions: a continuous path between $\mathcal{U}$-frequent hypercyclicity and hypercyclicity0
A non-periodic indefinite variational problem in ℝN with critical exponent0
The spectral eigenmatrix problems of planar self-affine measures with four digits0
Algebras with representable representations0
Most permutations power to a cycle of small prime length0
On a class of critical N-Laplacian problems0
PEM series 2 volume 66 issue 4 Cover and Front matter0
Bohr radius for Banach spaces on simply connected domains0
The planar 3-colorable subgroup ε of Thompson’s group F and its even part0
On the spread of infinite groups0
On dense intermingling of exact overlaps and the open set condition0
Conjugacy conditions for supersoluble complements of an abelian base and a fixed point result for non-coprime actions0
Graded identities for algebras with elementary gradings over an infinite field0
On conjugacy of subalgebras in graph C*-algebras. II0
Benson's cofibrants, Gorenstein projectives and a related conjecture0
PEM series 2 volume 64 issue 3 Cover and Back matter0
Pushforward of structure sheaf and virtual global generation0
Multidimensional Frank–Laptev–Weidl improvement of the hardy inequality0
Extrapolation to weighted Morrey spaces with variable exponents and applications0
Results on the non-vanishing of derivatives of L-functions of vector-valued modular forms0
Unbounded Sturm attractors for quasilinear parabolic equations0
Moishezon manifolds with no nef and big classes0
Proper Ehresmann semigroups0
0.062361001968384